Cell size-proliferation relationship in rat glioma cells
Article first published online: 11 DEC 2003
Copyright © 2003 Wiley-Liss, Inc.
Volume 45, Issue 3, pages 249–257, February 2004
How to Cite
Rouzaire-Dubois, B., Malo, M., Milandri, J.-B. and Dubois, J.-M. (2004), Cell size-proliferation relationship in rat glioma cells. Glia, 45: 249–257. doi: 10.1002/glia.10320
- Issue published online: 3 JAN 2004
- Article first published online: 11 DEC 2003
- Manuscript Accepted: 21 AUG 2003
- Manuscript Received: 29 APR 2003
- Association pour la Recherche sur le Cancer
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!